# SDR CALA2025071606622

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 35,492 hours, 3,918 cycles
- Engine: Ge GE90115B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 2670M21P01
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS EXPERIENCED AN INCREASE IN OIL CONSUMPTION.  ACCOMPLISH A SNIFF CHECK OF OIL FOR FUEL ODOR, IAW AMM 12-13-01-130-803-002, STEP F.(1).  ACCOMPLISH FIM 71-05 TASK 805, STEPS D.(1) TO D.(4) TO TROUBLESHOOT FOR HOC. PERFORMED TEST NR 6, PART POWER LEAK CHECK WITH ALL THE DRAIN LINES BAGGED TO SEE IF ANY OF CARBON SEALS ON AGB LEAKING.  STAYED AT 70% N1 FOR 10 MINUTES BEFORE REDUCING BACK DOWN TO IDLE.   INSPECTED NR 1 ENG AIR/OIL HEAT EXCHANGER LINES, OIL EDUCTOR VALVE. FOUND NO SIGNS OF LEAKAGE. ON INSPECTION OF TAIL PIPE, FOUND SOME OIL STREAKING.   NR 1 ENGINE, DISCONNECTED DRAIN LINES FROM BUG, HYD PUMP, IDG, HMU, AND FUEL PUMP. PERFORMED TEST NR 21  HIGH-POWER LEAK CHECK FOR TEN MINUTES IAW 71-00-00-700-822-H00. OPENED ENGINE AND CHECKED DRAIN BAGS. FOUND ALL BAGS DRY WITH NO EVIDENCE OF LEAKAGE. SECURED ALL DICSCONNECTED DRAIN LINES. ACCOMPLISHED SNIFF TEST OF OIL TANK, ALL INDICATIONS NORMAL. INSPECTED TCF ADAPTERS NO LEAKS NOTED, FOUND TCF VENT TUBES LEAKING.  REPLACED TCF VENT TUBE OIL SEAL IN REF TO AMM 79-00-00-200-802-H01, NO LEAKS NOTED.
